MathSciNet Relay Station
MathSciNet bibliographic data
MR1254130 35Q53 (35B40 35Q55)
Saut, Jean-Claude Remarks on the generalized Kadomtsev-Petviashvili equations. Indiana Univ. Math. J. 42 (1993), no. 3, 1011–1026.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement